Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Chebyshev approximation by interpolating rationals on $ [\alpha ,\,\infty ]$

Author: Charles B. Dunham
Journal: Math. Comp. 29 (1975), 549-551
MSC: Primary 65D15; Secondary 41A50
MathSciNet review: 0371013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Decay-type functions with a finite number of zeros are approximated on $ [\alpha ,\infty )$ by an oscillation factor times a negative power of a polynomial. Best approximations are characterized and an algorithm indicated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15, 41A50

Retrieve articles in all journals with MSC: 65D15, 41A50

Additional Information

Keywords: Decay functions, infinite interval, interpolating rationals
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society